On Priestley duals of products
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 32 (1991) no. 3, p. 243-256
@article{CTGDC_1991__32_3_243_0,
     author = {Koubek, V\'aclav and Sichler, J.},
     title = {On Priestley duals of products},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {32},
     number = {3},
     year = {1991},
     pages = {243-256},
     zbl = {0774.06006},
     mrnumber = {1158110},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1991__32_3_243_0}
}
Koubek, V.; Sichler, J. On Priestley duals of products. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 32 (1991) no. 3, pp. 243-256. http://www.numdam.org/item/CTGDC_1991__32_3_243_0/

1 M.E. Adams and R. Beazer, Congruence propertiea of distributive double p-algebras, to appear in Czechoslovak Math. J. | MR 1105437 | Zbl 0758.06008

2 M.E. Adams and R. Beazer, Distributive lattices having n-permutable congruences, to appear in Proc. Amer. Math. Soc. | MR 1057741 | Zbl 0739.06006

3 R. Beazer, Distributive p-algebras and double p-algebras having n-permutable congruencea, to appear in Proc. Edinburgh Math. Soc. | MR 1169248 | Zbl 0741.06008

4 B.A. Davey, Subdirectly irreducible distributive double p-algebras, Algebra Universalis 8 (1978), 73-88. | MR 450160 | Zbl 0381.06019

5 B.A. Davey and D. Duffus, Exponentiation and duality, in "Ordered Sets," D. Reidel, Dordrecht, 1982, pp. 43-96. | MR 661291 | Zbl 0509.06001

6 G. Gratzer, "Lattice Theory: First Concepts and Distributive Lattices," Freeman, San Francisco, California, 1971. | MR 321817 | Zbl 0232.06001

7 J. Hashimoto, Ideal theory of lattices, Math. Japon. 2 (1952), 149-186. | MR 57224 | Zbl 0048.25903

8 V. Koubek and J. Sichler, Amalgamation in varieties of distributive double p-algebraa, preprint. | MR 1300481

9 H.A. Priestley, Representation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc. 2 (1970), 186-190. | MR 265242 | Zbl 0201.01802

10 H.A. Priestley, Ordered topological spaces and the representation of distributive lattices, Proc. London Math. Soc. 24 (1972), 507-530. | MR 300949 | Zbl 0323.06011

11 H.A. Priestley, Ordered sets and duality for distributive lattices, Ann. Discrete Math. 23 (1984), 36-90. | MR 779844 | Zbl 0557.06007